.

Set delivery address
Change
Set delivery address
Change

Disprin

Regular Strength 300mg 12 Tablets

ID: 822890
Add to favourites

Disprin Extra Strength 500mg 24 Tablets is made extra strong with 500mg of aspirin. The tablets dissolve easily in the mouth or in water, and get to work fast to reduce a minor aches and pains.

Store pick-up

Collect your order in-store R35 or FREE for orders over R200.

Standard Delivery

Door-to-door courier countrywide R80 or FREE for orders over R600.

Find in-store

See if we have this item in your closest store

R 27.99
eB: 280

Delivered in 2 - 4 working days.

In Stock
Quantity

Quantity of this product is restricted

Clicks - click & collect
click & collect

Collect your order in-store R35 or FREE for orders over R200.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R80 or FREE for orders over R600.

More Information

Detailed information

Description:
Disprin Pain Relief Tablets Regular Strength 12s

Detailed Description:
An essential addition to your medicine cabinet or travel kit, Contains aspirin, Headache, toothache & body pain, These fast-acting tablets dissolve pain away fast

Pack size:
12s

Quantity in pack:
1

Marketing description:
Ensure you always have Disprin Regular Strength Pain Tablets in your medicine cabinet or travel kit. These fast-acting tablets dissolve pain away fast, helping you manage pain whenever needed.

Brand:
Disprin

Package type:
Box

See more See less

How to use

Storage instructions:
Store below 25°C in a dry place.

Warnings:
Keep all medicines out of reach of children. Do not use continuously for more than 10 days without consulting your doctor. Please see enclosed package insert for indications and dosage

See more See less

Ingredients

Information not available.

See more See less

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 62.99
0
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R31.99
4.5
.
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 51.99
5
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 37.99
5
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 37.99
0